MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference number: (b)(4) according to the complaint the customer experienced false high glucose (glu) results on their abl90 flex analyzer (serial no; (b)(6).The hospital reported, on the morning of (b)(6) 2025, the doctor ordered an arterial blood draw to test blood gases, lactate, glucose, and electrolytes.After drawing the blood, the nurse performed the test on the abl90 flex analyzer.The result showed a glucose level of 18.8 mmol/l, which was reported to the doctor.The doctor instructed a repeat test using a rapid glucose meter, which yielded a value of 7.7 mmol/l.Suspecting a malfunction of the sensor cassette (lot; r0321) in the analyzer, the medical staff immediately contacted the engineer.The engineer instructed to recalibrate twice.After completing the recalibration, a follow-up test was performed, and the glucose result was 4.2 mmol/l, which is within the normal range.No adverse effects were observed in the patient.
 
Additional Manufacturer Narrative
The radiometer investigation has not been able to identify the specific root cause in this complaint due to lack of data, parts and details.Hence, the root cause is unknown.
 
Event or Problem Description
Radiometer reference number: (b)(4).According to the complaint the customer experienced false high glucose (glu) results on their abl90 flex analyzer (serial no; (b)(6).The hospital reported, on the morning of (b)(6) 2025, the doctor ordered an arterial blood draw to test blood gases, lactate, glucose, and electrolytes.After drawing the blood, the nurse performed the test on the abl90 flex analyzer.The result showed a glucose level of 18.8 mmol/l, which was reported to the doctor.The doctor instructed a repeat test using a rapid glucose meter, which yielded a value of 7.7 mmol/l.Suspecting a malfunction of the sensor cassette (lot; r0321) in the analyzer, the medical staff immediately contacted the engineer.The engineer instructed to recalibrate twice.After completing the recalibration, a follow-up test was performed, and the glucose result was 4.2 mmol/l, which is within the normal range.No adverse effects were observed in the patient.Information received from the customer (b)(6) 2025: after the analyzer detected a result of 18.8 mmol/l, the engineer inspected the analyzer and confirmed that both calibration and qc were normal, with no alarms triggered by the analyzer.The customer then performed two calibrations and repeated the sampling process, after which the test result returned 4.2.No repairs were carried out, and subsequent test results for other patients were all normal.

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
ditte krøyer
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key23050539
Report Number3002807968-2025-00115
Device Sequence Number9769171
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R1075N093
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age3 DA
Patient SexMale